Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child losing hair gradually, had patch on head. Suggest medication

Hello, My daughter is losing her hair gradually. When she was in 3 years old, small patch came on her head. We consulted doctor and she advised some medicine. Gradually patch has been increased and it become very large and she also lost eyebrows at some point of time. After continuously using medicine advised by doctor it’s been controlled and again she got her hair back. But after some days and same thing is repeated again. Please advise what to do. Thanks Chakravarthy
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi a bald patch on head spreading is alopecia is a immunological disorder sometimes associated with autoimmune disorders like pernicious anaemia .atopic dermatitis or thyriod usually is treated with closol lotion application in morning and folica hair tincture in the night .if no response start oral steriods or intralesional steriods weekly once until hair regrows
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor